Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 409, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2009, 5:59 PM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2009, 5:59 PM CDT (22:59 UTC)
- Expired
- Aug 10, 2009, 7:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:07 PM CDT | HAIL 0.75 | Hallett, OK | WIND GUSTS ESTIMATED 50 TO 60 MPH. |
| Aug 10, 6:20 PM CDT | TSTM WND DMG | Mannford, OK | SEVERAL LARGE TREE LIMBS BROKEN AND DOWN. ONE 20 INCHES IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 102259
SVRTSA
OKC037-113-117-110000-
/O.NEW.KTSA.SV.W.0409.090810T2259Z-090811T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 700 PM CDT
* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 65 MPH. THIS STORM WAS CENTERED NEAR HALLETT...MOVING
EAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENNINGS...
HALLETT...TERLTON...CLEVELAND...OSAGE...MANNFORD AND WESTPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3634 9670 3636 9653 3621 9626 3616 9628
3615 9630 3613 9629 3610 9631 3615 9663
3616 9664 3616 9672 3617 9679
TIME...MOT...LOC 2259Z 269DEG 19KT 3622 9661
$$2 follow-up statements
000
WWUS54 KTSA 102317
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT MON AUG 10 2009
OKC037-113-117-110000-
/O.CON.KTSA.SV.W.0409.000000T0000Z-090811T0000Z/
OSAGE OK-CREEK OK-PAWNEE OK-
617 PM CDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHERN OSAGE COUNTIES...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND CAPABLE OF PRODUCING WINDS TO 65 MPH. THIS STORM WAS LOCATED NEAR
TERLTON...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TERLTON...
CLEVELAND...OSAGE...MANNFORD AND WESTPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3636 9653 3621 9626 3616 9628 3615 9630
3612 9629 3610 9631 3615 9663 3616 9664
TIME...MOT...LOC 2316Z 269DEG 19KT 3622 9650
$$000
WWUS54 KTSA 110001
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT MON AUG 10 2009
OKC037-113-117-110010-
/O.EXP.KTSA.SV.W.0409.000000T0000Z-090811T0000Z/
OSAGE OK-CREEK OK-PAWNEE OK-
701 PM CDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE...NORTHWESTERN CREEK
AND SOUTHERN OSAGE COUNTIES EXPIRES AT 700 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A NEW WARNING IS IN EFFECT FOR FAR SOUTHEAST OSAGE COUNTY AND
NORTHEAST CREEK COUNTY UNTIL 8 PM.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3636 9653 3621 9626 3616 9628 3615 9630
3612 9629 3610 9631 3615 9663 3616 9664
TIME...MOT...LOC 0000Z 269DEG 19KT 3622 9621
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:57 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 10, 3:57 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 357 PM CDT MON AUG 10 2009 .DISCUSSION... PROGRESSIVE TROUGH..FROM CENTRAL ONTARIO BACK INTO THE CENTRAL HIGH PLAINS SHARPENS TONIGHT AND REACHES OUR FORECAST AREA MID DAY TUESDAY. PERSISTENT FRONTAL AND PRE-FRONTAL CONVECTION WILL BE SHUTTLED SOUTH OVERNIGHT AS A RESULT. MODELS YIELD MCS INDUCED HEAVY RAIN OVERNIGHT NEAR OR ON OUR NORTHERN BORDER REGION. WHILE GFS DUMPS 2+ INCHES ON WEST TO EAST AXIS FROM KCFV-KJLN-KSGF. 12Z WRF 12 HOUR 3+ AXIS ON MORE NORTHWEST-SOUTHEAST LINE FROM..KEMP-KJLN KUMN. IN ANY EVENT BOTH INDICATE POTENTIAL OF VERY HEAVY MCS RAINFALL OVER OUR FAR NORTHERN TIER OF COUNTIES IN NORTHEAST OKLAHOMA. FLOOD WATCH CONSIDERED BUT POSTPONED UNTIL THE AXIS OF HEAVIEST RAIN CAN BE DETERMINED. HPCQPF AXIS LOOKS REASONABLE. AS PREVIOUS AFD NOTED: MULTIPLE FRESH OUTFLOW BOUNDARIES. ANTICIPATE COPIOUS THUNDER / RAIN FROM ABOUT CREEK COUNTY TO MADISON COUNTY AND ALL POINTS NORTH AS LOW LEVEL JET KICKS MOIST AIR OVER THOSE BOUNDARIES. LESSER RISK PRECIP SOUTH OVERNIGHT. TUESDAY FORECAST DEPENDS ON MCS EVOLUTION / MOVEMENT OVERNIGHT. CONSENSUS PLACES HIGHEST POPS IN ARKANSAS..HOWEVER WITH WEST TO EAST BOUNDARY THROUGH FORECAST AREA.. LEFT AT LEAST CHANCE POPS EVERYWHERE. H500 MB RIDGE EXPANDS EAST TUESDAY NIGHT AS H500 TROF EXITS STAGE RIGHT. LOOKS DRY THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 73 88 68 92 / 80 40 10 0 FSM 75 88 70 92 / 50 60 10 0 MLC 75 90 70 91 / 30 40 20 10 BVO 69 87 62 92 / 90 40 10 0 FYV 70 84 63 88 / 70 60 10 0 BYV 70 84 63 88 / 80 60 10 0 MKO 73 88 67 92 / 60 40 10 0 MIO 70 86 65 90 / 80 50 10 0 F10 73 89 68 92 / 50 40 10 0 HHW 75 92 72 92 / 20 30 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Aug 10, 5:07 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 PM CDT MON AUG 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 PM CDT MON AUG 10 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...LIMITED. AREA...NORTH OF INTERSTATE 40. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A MYRIAD OF OUTFLOW BOUNDARIES ARE ACTING ON STRONG INTSTABILITY TO PRODUCE STRONG TO SEVERE THUNDERSTORMS ACROSS PRIMARILY NORTHEAST OKLAHOMA AND THE NORTHWEST CORNER OF ARKANSAS THIS AFTERNOON. THE SHEAR IS RELATIVELY WEAK SO THE THUNDERSTORMS ARE OF A PULSE TO WEAKLY ORGANIZED MULTICELL CHARACTER. DAMAGING WINDS ARE THE PRIMARY RISK BUT SOME HAIL WILL BE POSSIBLE. THE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING HEAVY RAIN. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. IF THE THUNDERSTORMS ORGANIZE MORE AS A COLD FRONT MOVE SOUTH INTO THE AREA FROM SOUTHERN KANSAS. FLASH FLOODING COULD BE MORE WIDESPREAD. THE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SPREAD SOUTH OVERNIGHT. AS THE NIGHT PROGRESSES THE RISK FOR SEVERE THUNDERSTORMS SHOULD DECREASE BUT THE RISK OF FLASH FLOODING WILL LIKELY INCREASE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE AREA TUESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING AS THE MORNING BEGINS. FLASH FLOODING MAY STILL BE A RISK. THE THUNDERSTORMS ARE EXPECTED TO END FROM THE NORTH DURING THE DAY OR TUESDAY NIGHT. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK AS HIGH PRESSURE AT THE SURFACE AND ALOFT DOMINATE THE WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 10, 5:03 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON AUG 10 2009
OKZ062-063-068-102230-
CHEROKEE OK-DELAWARE OK-MAYES OK-
503 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND CENTRAL MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 503 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF LOCUST GROVE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEACH...PRYOR...
MURPHY...LOCUST GROVE...ROSE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3638 9495 3616 9491 3613 9532 3630 9536
TIME...MOT...LOC 2203Z 261DEG 16KT 3623 9523Special weather statement, Aug 10, 5:12 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT MON AUG 10 2009
OKZ056-102245-
NOWATA OK-
512 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN NOWATA
AT 512 PM CDT...DOPPLER RADAR INDICATED A SMALL BUT STRONG
THUNDERSTORM 5 MILES NORTHEAST OF NOWATA...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...NOWATA...DELAWARE AND NEW ALLUWE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3684 9542 3660 9544 3662 9564 3684 9564
TIME...MOT...LOC 2212Z 280DEG 17KT 3674 9555Special weather statement, Aug 10, 5:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT MON AUG 10 2009
OKZ063-102315-
DELAWARE OK-
540 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 539 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT
5 MILES IN DIAMETER CENTERED 2 MILES SOUTHWEST OF COLCORD...MOVING
EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...KANSAS...COLCORD AND WEST SILOAM SPRINGS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3631 9459 3617 9456 3617 9457 3617 9482
3632 9475
TIME...MOT...LOC 2239Z 274DEG 11KT 3624 9472Special weather statement, Aug 10, 5:45 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON AUG 10 2009
OKZ054-059-102315-
OSAGE OK-PAWNEE OK-
545 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 543 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS OVER WESTERN PAWNEE COUNTY AND A PORTION OF SOUTHWEST
OSAGE COUNTY. THESE THUNDERSTORMS WERE DRIFTING EAST AT ABOUT 10
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...FAIRFAX...PAWNEE...MARAMEC...BLACKBURN...SKEDEE AND
RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD BE CAUTIOUS
IF DRIVING THROUGH THIS AREA OF HEAVY RAIN AND WIND.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3652 9703 3664 9651 3617 9660 3617 9681
3619 9683 3625 9683 3625 9690 3627 9693
3633 9692 3633 9699 3634 9702
TIME...MOT...LOC 2243Z 227DEG 11KT 3626 9681Special weather statement, Aug 10, 5:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT MON AUG 10 2009
OKZ066-070-102315-
MUSKOGEE OK-OKMULGEE OK-
551 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE
AT 549 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS FROM NEAR MORRIS TO NEAR BOYNTON...MOVING EAST
AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...MORRIS...ERAM...BALD HILL...BOYNTON AND JAMESVILLE.
THIS CLUSTER OF STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND
WIND GUSTS TO 50 MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD
USE CAUTION IF DRIVING THROUGH THESE STORMS.
LAT...LON 3580 9564 3562 9556 3557 9591 3572 9596
TIME...MOT...LOC 2249Z 256DEG 10KT 3565 9585Local storm report, Aug 10, 5:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 7 SSE TULSA 36.04N 95.87W
08/10/2009 E0.75 INCH TULSA OK PUBLIC
REPORTED AT 91ST STREET AND MINGO
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:43 PM CDT | Special Weather Statement | TSA | Delaware | 47 min |
| Aug 10, 3:51 PM CDT | Special Weather Statement | TSA | Nowata | 39 min |
| Aug 10, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 47 min |
| Aug 10, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 46 min |
| Aug 10, 5:03 PM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Aug 10, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 41 min |
| Aug 10, 5:12 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Aug 10, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Aug 10, 5:25 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| Aug 10, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 26 min |
| Aug 10, 5:40 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Aug 10, 5:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Aug 10, 5:51 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Aug 10, 6:16 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Aug 10, 6:18 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 3 hr |
| Aug 10, 6:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Aug 10, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 47 min |
| Aug 10, 6:29 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 31 min |
| Aug 10, 6:42 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 63 min |
| Aug 10, 6:49 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Aug 10, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 2 more | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.